標題: THE DOMATIC NUMBER PROBLEM
作者: CHANG, GJ
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
公開日期: 15-二月-1994
摘要: A dominating set of a graph G=(V,E) is a subset D of V such that every vertex not in D is adjacent to some vertex in D. The domatic number d(G) of G is the maximum positive integer k such that V can be partitioned into k pairwise disjoint dominating sets. The purpose of this paper is to study the domatic numbers of graphs that are obtained from small graphs by performing graph operations, such as union, join and Cartesian product.
URI: http://hdl.handle.net/11536/2614
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 125
Issue: 1-3
起始頁: 115
結束頁: 122
顯示於類別:會議論文


文件中的檔案:

  1. A1994NG05300015.pdf